# SDR FDEA202309191829

- Difficulty date: September 19, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300*
- Aircraft serial: 761
- Aircraft time: 35,908 hours, 20,208 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: A5237112320405
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MDC DOOR ACTUATOR YOKE FWD SUPPORT FRAME WAS FOUND CRACK FABRICATED NEW SUPPORT FRAMES AND INSTALLED WITH FASTENERS,I.A.W FEDEX EA NO:T6-  5230-T0376261 P1,SEQ NO:1214,TITLE:DOORS-CARGO DOOR/HYD SYS-MAIN CARGO DOOR   ACTUATOR BEARING FITTING REPLACEMENT (FWD AND AFT) "MAJOR REPAIR"
